# SDR CA131125007

- Difficulty date: November 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,989 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 2279301000
- Condition: Reads Low
- Location: Oil Pressure
- Part time: 373 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TROUBLESHOOTING A LOW OIL PRESSURE PROBLEM, IT WAS FOUND THAT THE GAUGE AND SENDER WERE READING 15 TO 18 PSI LOW.  NEW GAUGE KIT INSTALLED AND CALIBRATION CHECKED WITH NO FAULTS FOUND.
